# SDR UALA2010112304315

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 53,103 hours, 6,265 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 325 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE DEEP LIGHTEN STRIKE, APPROX 2-3 INCHES ABOVE L3 WINDOW (STRIKE MEASURES APPROX 1-8TH DIA IN AREA OF HALF DIA OF RIVET AND SKIN).  FOUND 1 BAD ABOVE WINDSHIELD 3L AT STA 325, MAJOR REPAIR ACCOMPLISHED: FOUND 1 BAD ABOVE WINDSHIELD 3L AT STA 325,  REPAIR ACP EVA 80349 REF WU J9374Q.
